# SDR IXXA20170802262

- Difficulty date: June 5, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500421
- Condition: Cracked
- Location: Bs 1518-1519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  BULK CARGO FLOOR PANEL ATTACH CHANNEL AT BS 1518, LBL 30 FOUND CRACKED. REMOVED THE DAMAGE. FABRICATED A REPAIR CHANNEL AND INSTALLED IAW SRM 51-70-11, DETAIL 1, AND SRM 51-40-02.
